# SDR CALA2024120403019

- Difficulty date: December 4, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 90,052 hours, 10,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D L3 DOOR AFT M33045 EMERGENCY LIGHT POWER SUPPLY BATTERY MALFUNCTION,REF HAECO NON-ROUTINE NO.9499403 - REPLACED M/D L3 DOOR AFT M33045 EMERGENCY LIGHT POWER SUPPLY BATTERY PACK AND C/O NEW BATTERY PACK TEST.THE RESULT FOUND NORMAL AS PER AMM 33-51-06-960-802 REV 102.
